• Claritin (Loratadine) 10 tabs 10 mg

 

Claritin has anti-allergic, antihistamine and antipruritic action. The action of Claritin is based on blocking histamine receptors. The effects of using Claritin manifest very quickly (within half an hour), and the duration of action is up to 24 hours.

The active ingredient of Claritin is Loratadine.

Indications (ICD-10):

  • acute atopic conjunctivitis (H10.1)
  • acute nasopharyngitis (runny nose) (J00)
  • vasomotor and allergic rhinitis (J30)
  • allergic rhinitis caused by plant pollen (J30.1)
  • atopic dermatitis (L20)
  • allergic contact dermatitis (L23)
  • itching (L29)
  • urticaria (L50)
  • idiopathic urticaria (L50.1)
  • sneezing (R06.7)
  • allergy, unspecified (T78.4)

Contraindications:

  • age up to 3 years (for tablets)
  • lactation period (breastfeeding)
  • rare hereditary diseases (violations of galactose tolerance,  glucose-galactose malabsorption)
  • sucrase / isomaltase deficiency, fructose intolerance
  • hypersensitivity to the Loratadine

Package: 10 tabs 10 mg

Write a review

Note: HTML is not translated!
    Bad           Good

Claritin (Loratadine) 10 tabs 10 mg

  • Brand: Bayer
  • Product Code: Claritin 10 tabs
  • Availability: In Stock
  • Claritin (Loratadine) 10 tabs 10 mg>

    $8.99


0 reviews / Write a review


Related Products

Cetrine (Cetirizine) 20 tabs

Cetrine (Cetirizine) 20 tabs

Cetrine (Cetirizine) - antihistamine pharmaceutical drug.Intended to minimize allergic reaction..

$8.99

Ketotifen 30 tabs

Ketotifen 30 tabs

Ketotifen prevents attacks of bronchial asthma, eye itchiness and oter allergic reactions associated..

$7.99

Loratadine 10 tabs

Loratadine 10 tabs

Loratadine has anti-allergic, antipruritic, anti-exudative action. Loratadin reduces capillary perme..

$4.99

Loratadine-Teva 30 tabs

Loratadine-Teva 30 tabs

 Loratadine has anti-allergic, antipruritic, anti-exudative action. Loratadin reduces capillary..

$8.99

Claritin (Loratadine) Children’s Syrup 60 ml

Claritin (Loratadine) Children’s Syrup 60 ml

Claritin has anti-allergic, antihistamine and antipruritic action. The action of Claritin is based o..

$8.99

Fexadine (Fexofenadine) 10 tabs 120 mg

Fexadine (Fexofenadine) 10 tabs 120 mg

Fexadine (Fexofenadine) is antiallergic and antihistamine medication. Fexadine (Fexofenadine) is int..

$9.99

Tafen Nasal Spray 200 doses

Tafen Nasal Spray 200 doses

Tafen Nasal Spray (Budesonide) is intended for intranasal use. Tafen Nasal Spray (Budesonide) ..

$11.99

Tags: antihistamine, anti-allergic